# SDR DALA2018060803886

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 73,316 hours, 8,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 2 FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK M33404 IAW AMM 33-51-06.
